Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 209, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2012, 11:45 PM CDT for Dewey County, Major County, Woodward County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2012, 11:45 PM CDT (04:45 UTC)
- Expired
- Apr 30, 2012, 12:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Dewey County, OK, Major County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 103 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 8:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2178 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
995 WUUS54 KOUN 300445 SVROUN OKC043-093-153-300530- /O.NEW.KOUN.SV.W.0209.120430T0445Z-120430T0530Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1145 PM CDT SUN APR 29 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHWESTERN DEWEY COUNTY IN OKLAHOMA... EXTREME WESTERN MAJOR COUNTY IN OKLAHOMA... SOUTHEASTERN WOODWARD COUNTY IN OKLAHOMA... * UNTIL 1230 AM CDT * AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAMARGO...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... SEILING...VICI...MUTUAL...CESTOS AND CHESTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3620 9879 3601 9927 3610 9938 3647 9909 TIME...MOT...LOC 0443Z 229DEG 29KT 3608 9926 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 8:58 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Apr 29, 8:58 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 858 PM CDT SUN APR 29 2012 .UPDATE... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTHERN OK OVER THE NEXT FEW HOURS. AREA OF STORMS TO THE NW WILL ALSO MOVE INTO AND ACROSS THE AREA OVERNIGHT. STORMS IN WEST TEXAS MAY ALSO MOVE INTO SW SECTIONS OF FA TONIGHT. HAVE ADJUSTED HIGHER POPS TO ONLY THE NORTHERN HALF OF THE FA AND LOWERED POPS IN SOUTHEAST PORTIONS OF FA WHERE LESS LIKELY TO GET RAIN OVERNIGHT. ENOUGH INSTABILITY AND WIND SHEAR EXISTS FOR SEVERE STORMS.. WHICH WILL REMAIN POSSIBLE INTO EARLY MONDAY MORNING. HAVE ALSO TWEAKED HOURLY GRIDS TO SHOW CURRENT TRENDS. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 612 PM CDT SUN APR 29 2012/ AVIATION... VFR CONDITIONS PREVAIL AT MOST SITES EARLY THIS EVENING AND THIS SHOULD CONTINUE UNTIL TSTM ACTIVITY BECOMES MORE WIDESPREAD LATER THIS EVENING. TSTMS WILL MAINLY AFFECT CENTRAL AND NRN OK. WILL INCLUDE TEMPO GROUPS FOR TAF SITES IN THESE AREAS...MAINLY DURING THE OVERNIGHT HOURS. WITH MOIST AIRMASS IN PLACE MVFR/IFR CIGS WILL LIKELY REDEVELOP LATE TONIGHT AND CONTINUE INTO THE EARLY MORNING BEFORE CONDITIONS IMPROVE TO VFR BY AFTERNOON. PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 29 2012/ DISCUSSION... RESIDUAL COLD POOL SFC BOUNDARY CONT TO WASH OUT THIS AFTN ACROSS CENTRAL AND SOUTHWEST OKLAHOMA... BUT WHAT IS LEFT OF IT COULD ACT AS FOCUS FOR A FEW STORMS LATER THIS AFTERNOON AND EVENING... ALONG WITH OTHER DIFFERENTIAL HEATING BOUNDARIES. WITH MODELS CONT TO BE FAIRLY AGGRESSIVE WITH PRECIP DEVELOPMENT ACROSS NORTHERN HALF OF THE AREA TONIGHT WILL CONT WITH LIKELY POPS. EXPECTED INSTABILITY AND WIND FIELDS WILL CONT TO SUPPORT A FEW SEVERE STORMS. AIRMASS ALSO CONT TO BE SUPPORTIVE OF HEAVY RAINFALL AS WELL. WE CONT TO SEE MINOR RIPPLES IN MID LEVEL MAKE THEIR WAY OUT OF THE CENTRAL AND SOUTHERN ROCKIES INTO THE PLAIN STATES ON MONDAY. THIS WILL MAINTAIN AT LEAST A CHANCE TO SEE ADDITIONAL ACTIVITY FOR ANOTHER DAY OR SO. STILL APPEARS THAT RAIN CHANCES WILL DECREASE BY TUESDAY... HOWEVER WILL HAVE DRYLINE SET UP NEAR WESTERN BORDER. SO ISOLATED LATE AFTN EVENING STORMS NOT OUT OF THE QUESTION THROUGH THE MIDDLE OF THE WEEK IF EXPECTED CAP CAN BE OVERCOME. FOR NOW HOWEVER WILL LEAVE THEM OUT OF THE FORECAST AND MAINTAIN VERY WARM/HOT AND MUGGY CONDITIONS THROUGH THE REMAINDER OF THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 80 67 83 / 50 30 30 10 HOBART OK 64 79 64 85 / 50 30 30 10 WICHITA FALLS TX 66 82 67 86 / 30 20 20 10 GAGE OK 57 82 61 90 / 100 30 30 10 PONCA CITY OK 64 77 68 81 / 80 50 40 20 DURANT OK 67 80 66 82 / 10 20 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/02
Hazardous weather outlook, Apr 29, 8:33 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
833 PM CDT SUN APR 29 2012
OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
833 PM CDT SUN APR 29 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
SHAWNEE AND DUNCAN OKLAHOMA... TO WICHITA FALLS AND SEYMOUR
TEXAS.
TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY MONDAY MORNING.
IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO
65 MPH WILL BE THE MAIN HAZARDS.
HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
EARLY MONDAY MORNING ACROSS THE SLIGHT RISK AREA.
DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS TONIGHT. INSTABILITY AND
WIND SHEAR REMAIN SUFFICIENT OVERNIGHT FOR SOME STORMS TO BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WIND GUSTS. THE MOST
LIKELY AREA FOR SEVERE STORMS TONIGHT WILL BE ACROSS
NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAIN AND TRAINING OF STORMS MAY ALSO LEAD TO FLOODING IN
LOCALIZED AREAS... WITH THE BEST CHANCE ACROSS NORTHERN OKLAHOMA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY...
MAINLY DURING THE AFTERNOON AND EVENING HOURS OVER MUCH
OF OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING MONDAY AND MONDAY
NIGHT...PARTICULARLY OVER THE NORTHERN HALF OF OKLAHOMA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.
AUSTIN/MAXWELLIn the hours before
Special weather statement, Apr 29, 10:29 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1029 PM CDT SUN APR 29 2012 OKZ005-010-011-300400- WOODWARD OK-WOODS OK-MAJOR OK- 1029 PM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODWARD... SOUTHEASTERN WOODS AND MAJOR COUNTIES UNTIL 1100 PM CDT... AT 1027 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHESTER... MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CHESTER AND ORION. LAT...LON 3629 9850 3619 9893 3631 9902 3653 9873 TIME...MOT...LOC 0327Z 236DEG 19KT 3630 9887 MAXWELL
Local storm report, Apr 29, 11:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL MAY 36.62N 99.75W
04/29/2012 M1.25 INCH HARPER OK TRAINED SPOTTER
&&
SULLIVAN/FMSpecial weather statement, Apr 29, 11:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK1130 PM
CDT SUN APR 29 2012
OKZ009-010-300500-
WOODWARD OK-ELLIS OK-
1130 PM CDT SUN APR 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WOODWARD AND
SOUTHEASTERN ELLIS COUNTIES UNTIL 1200 AM CDT...
AT 1129 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ARNETT...
MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ARNETT AND HARMON.
LAT...LON 3614 9984 3639 9946 3616 9937 3610 9938
3599 9972
TIME...MOT...LOC 0429Z 237DEG 23KT 3610 9971Local storm report, Apr 29, 11:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLASH FLOOD 3 NNW PONCA CITY 36.75N 97.11W
04/29/2012 KAY OK LAW ENFORCEMENT
HUBBARD ROAD CLOSED JUST WEST OF WAVERLY STREET DUE TO
HIGH WATER CROSSING THE ROAD.
&&
FMSpecial weather statement, Apr 29, 11:32 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1132 PM CDT SUN APR 29 2012 OKZ005-006-011-300500- WOODS OK-MAJOR OK-ALFALFA OK- 1132 PM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODS... NORTHEASTERN MAJOR AND SOUTHWESTERN ALFALFA COUNTIES UNTIL 1200 AM CDT... AT 1128 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ORIENTA... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... RINGWOOD...CLEO SPRINGS...ALINE AND ORIENTA. LAT...LON 3638 9817 3627 9854 3642 9866 3662 9840 TIME...MOT...LOC 0428Z 237DEG 23KT 3637 9855
Special weather statement, Apr 29, 11:38 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1138 PM CDT SUN APR 29 2012 OKZ009-014-300515- ROGER MILLS OK-ELLIS OK- 1138 PM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS AND SOUTH CENTRAL ELLIS COUNTIES UNTIL 1215 AM CDT... AT 1136 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DURHAM... MOVING EAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... CRAWFORD...DURHAM AND ROLL. LAT...LON 3603 9999 3598 9953 3566 9961 3579 10000 TIME...MOT...LOC 0436Z 286DEG 32KT 3591 9995
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:16 PM CDT | Special Weather Statement | OUN | Noble | 29 min |
| Apr 29, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 44 min |
| Apr 29, 8:20 PM CDT | Special Weather Statement | OUN | Garfield | 25 min |
| Apr 29, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 61 min |
| Apr 29, 8:41 PM CDT | Special Weather Statement | OUN | Major | 34 min |
| Apr 29, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 40 min |
| Apr 29, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 43 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 48 min |
| Apr 29, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 24 min |
| Apr 29, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 45 min |
| Apr 29, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 48 min |
| Apr 29, 9:45 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| Apr 29, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 40 min |
| Apr 29, 9:59 PM CDT | Tornado Warning | OUN | Kay | 31 min |
| Apr 29, 10:17 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| Apr 29, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 38 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 48 min |
| Apr 29, 10:29 PM CDT | Special Weather Statement | OUN | Major | 31 min |
| Apr 29, 10:29 PM CDT | Tornado Warning | OUN | Kay | 13 min |
| Apr 29, 10:37 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Apr 29, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 40 min |
| Apr 29, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 38 min |
| Apr 29, 11:30 PM CDT | Special Weather Statement | OUN | Ellis | 30 min |
| Apr 29, 11:32 PM CDT | Special Weather Statement | OUN | Major | 28 min |
| Apr 29, 11:38 PM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Apr 29, 11:43 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods | 3 hr |
| Apr 29, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 38 min |
| Apr 29, 11:57 PM CDT | Special Weather Statement | OUN | Roger Mills | 33 min |
| Apr 30, 12:34 AM CDT | Special Weather Statement | OUN | Grant, Kay | 41 min |
| Apr 30, 12:42 AM CDT | Special Weather Statement | OUN | Grant, Kay | 33 min |
| Apr 30, 12:54 AM CDT | Areal Flood Advisory | OUN | Garfield | 3 hr |
| Apr 30, 1:01 AM CDT | Special Weather Statement | OUN | Dewey | 29 min |
| Apr 30, 1:11 AM CDT | Special Weather Statement | OUN | Kay, Noble | 34 min |
| Apr 30, 1:27 AM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| Apr 30, 1:45 AM CDT | Special Weather Statement | OUN | Kingfisher | 30 min |
| Apr 30, 2:27 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 4 days |
| Apr 30, 4:14 AM CDT | Flash Flood Watch | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble and 2 more | 24 hr |
| Apr 30, 7:32 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Apr 30, 4:31 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| Apr 30, 5:01 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| Apr 30, 5:27 PM CDT | Special Weather Statement | OUN | Harper | 33 min |
| Apr 30, 6:08 PM CDT | Special Weather Statement | OUN | Woods | 37 min |
| Apr 30, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 50 min |
| Apr 30, 6:58 PM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.